Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On simple quadratures


Author: Philip Davis
Journal: Proc. Amer. Math. Soc. 4 (1953), 127-136
MSC: Primary 27.0X
MathSciNet review: 0057938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Bohr, Almost Periodic Functions, Chelsea Publishing Company, New York, N.Y., 1947. MR 0020163 (8,512a)
  • [2] E. Feldheim, Théorie de la convergence des procèdes d'interpolation et de quadrature mécanique, Mémorial des Sciences Mathématiques, no. 95, Paris, 1939.
  • [3] Henri Lebesgue, Sur les intégrales singulières, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (3) 1 (1909), 25–117 (French). MR 1508308
  • [4] G. Pólya, Über die Konvergenz von Quadraturverfahren, Math. Z. 37 (1933), no. 1, 264–286 (German). MR 1545394, http://dx.doi.org/10.1007/BF01474574
  • [5] G. Polya, Eine einfache, mit funktionentheoretischen Aufgaben verknüpfte, hinreichende Bedingung für die Auflösbarkeit eines Systems unendlich vieler linearer Gleichungen, Comment. Math. Helv. 11 (1938), no. 1, 234–252 (German). MR 1509601, http://dx.doi.org/10.1007/BF01199701
  • [6] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0057938-8
PII: S 0002-9939(1953)0057938-8
Article copyright: © Copyright 1953 American Mathematical Society